# SDR 99ZZZM797

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 243 - CAE-DAY - NR 2 CARGO SMOKE DETECTOR WILL NOT TEST.  REPLACED NR 2 CARGO SMOKE DETECTOR.  (M)
